Fundamentals of metric theory of real numbers in their $\overline{Q_3}$-representation

  • I.V. Zamrii State University of Telecommunication
  • V.V. Shkapa State University of Telecommunications, Kyiv, Ukraine
  • H.M. Vlasyk State University of Telecommunications, Kyiv, Ukraine
Keywords: $Q_3$-representation of real numbers;, $\overline{Q_3}$-representation of real numbers;, metric properties;, cylinders;, geometry of representation;, Lebesgue measure;, Hausdorff-Besicovitch dimension;, tail set

Abstract

In the paper we were studied encoding of fractional part of a real number with an infinite alphabet (set of digits) coinciding with the set of non-negative integers. The geometry of this encoding is generated by $Q_3$-representation of real numbers, which is a generalization of the classical ternary representation. The new representation has infinite alphabet, zero surfeit and can be efficiently used for specifying mathematical objects with fractal properties.

We have been studied the functions that store the "tails" of $\overline{Q_3}$-representation of numbers and the set of such functions,
some metric problems and some problems of probability theory are connected with $\overline{Q_3}$-representation.

Author Biographies

I.V. Zamrii, State University of Telecommunication

State University of Telecommunications, Kyiv, Ukraine

V.V. Shkapa, State University of Telecommunications, Kyiv, Ukraine

State University of Telecommunications, Kyiv, Ukraine

H.M. Vlasyk, State University of Telecommunications, Kyiv, Ukraine

State University of Telecommunications, Kyiv, Ukraine

References

O. Barabash, O. Kopiika, I. Zamrii, V. Sobchuk and A. Musienko, Fraktal and differential properties of the inversor of digits of Qs-representation of real number, Modern Mathematics and Mechanics. Fundamentals, Problems and Challenges. Springer International Publishing AG, (2019), 79–95.

O.M. Baranovskyi, M.V. Pratsiovytyi, H.M. Torbin, Ostrogradsky-Sierpi´nski-Piers series and their application, Naukova Dumka, Kyiv, 2013 (in Ukrainian).

O.M. Baranovskyi, M.V. Pratsiovytyi, H.M. Torbin, Topological and metric properties of sets of real numbers with conditions for their decomposition into Ostrogradsky series, Ukrain. Mat. Zh., 59 (2007), №9, 1155–1168 (in Ukrainian).

Ya.V. Goncharenko, I.M. Lysenko, Geometry of infinite-symbolic $q^infty_0$-representation of real numbers and its application in metric number theory, Sci. J. Natl. Pedagogical Dragomanov Univ. Serya 1. Phys. Math. Sci., 15 (2013), 100–118 (National Pedagogical Dragomanov University, Kyiv (in Ukrainian)).

N.I. Kavun, Justification of the theory of real numbers by the Kolmogorov method, Usp. Mat. Nauk, 2 (1947), №5, 119–229. (in Russian)

A.N. Kolmogorov, On the justification of the theory of real numbers, Usp. Mat. Nauk, 1 (1946), №1(11), 217–219. (in Russian)

J. Luroth, ¨U eber eine eindeutige Entwickelung von Zahlen in eine unendliche Reihe, Math. Ann., 21 (1833), 411–423.

P.R. Massopust, Fractal functions, fractal surfaces, and wavelets, Academic Press, 1 edition, 1995.

H. Minkowski, Geometrie der Zahlen, Teubner, Leipzig, 1896 (Reprinted: Teubner, Leipzig, 1910, 1925; Chelsea, 1953; Johnson Reprint Corporation, New York, 1968).

T. A. Pierce, On an algorithm and its use in approximating roots of algebraic equations, Amer. Math. Monthly, 36 (1929), №10, 523–525.

I.M. Pratsiovyta, M.V. Zadniprianyi, Schedules of numbers in the Sylvester series and their application, Sci. J. Natl. Pedagogical Dragomanov Univ. Serya 1. Phys. Math. Sci., 10 (2009), 73–87 (National Pedagogical Dragomanov University, Kyiv (in Ukrainian)).

I.M. Pratsiovyta, On decompositions of numbers into alternating s-adic series and series of Ostrogradsky 1st and 2nd types, Ukrain. Mat. Zh., 61 (2009), №7, 958–968 (in Ukrainian).

M.V. Pratsiovytyi, Fractal approach to the investigation of singular distributions, Edit. of the National Pedagogical Dragomanov University, Kyiv, 1998 (in Ukrainian).

M.V. Pratsiovytyi, Geometry of real numbers in their codings by means of an infinite alphabet as a basis of topological, metric, fractal and probabilistic theories, Sci. J. Natl. Pedagogical Dragomanov Univ. Serya 1. Phys. Math. Sci., 14 (2013), 189–216 (National Pedagogical Dragomanov University, Kyiv (in Ukrainian)).

M. Pratsiovytyi, N. Vasylenko, Fractal properties of functions defined in terms of Q-representation, Int. Journal of Math. Analysis, 7 (2013), №64, 3155–3169.

M.V. Pratsiovytyi, T.M. Isaeva, Coding of real numbers with infinite alphabet and base 2, Sci. J. Natl. Pedagogical Dragomanov Univ. Serya 1. Phys. Math. Sci., 15 (2013), 6–23 (National Pedagogical Dragomanov University, Kyiv (in Ukrainian)).

M.V. Pratsiovytyi, B.I. Hetman, Engel’s series and their application, Sci. J. Natl. Pedagogical Dragomanov Univ. Serya 1. Phys. Math. Sci., 7 (2006), 105–116 (National Pedagogical Dragomanov University, Kyiv (in Ukrainian)).

M. Pratsiovytyi, Yu. Khvorostina, Topological and metric properties of distributions of random variables represented by the alternating L¨uroth series with independent elements, Random Oper. Stoch. Equ., 21 (2013), №4, 385–401.

M.V. Pratsiovytyi, Polybasic eQ-representation and fractal mathematical objects are related to it, Fractal analysis and related issues, Institute of Mathematics, Ukrainian National Academy of Sciences, National Pedagogical Dragomanov University, Kyiv, 2 (1998), 14–35 (in Ukrainian).

M. V. Pratsiovytyi, Fractal properties of the distribution spectrum of a random variable, Q-signs of which form a homogeneous Markov chain, Fractal analysis and related issues, Institute of Mathematics, Ukrainian National Academy of Sciences, National Pedagogical Dragomanov University, Kyiv 2 (1998), 36–48 (in Ukrainian).

W. Sierpi´nski, On several algorithms for developing real numbers into ranks, Reports on meetings of the Warsaw Scientific Society, Faculty III, 4 (1911), 56–77 (in Polish).

A.P. Stakhov, Introduction to Algorithmic Measurement Theory, Sov. radio, Moscow, 1977 (in Russian).

A.F. Turbin, N.V. Pratsiovytyi, Fractal Sets, Functions, and Distributions, Naukova Dumka, Kiev (1992) (in Russian).

I.V. Zamrii, M.V. Prats’ovytyi, Singularity of the digit inversor for the Q3-representation of the fractional part of a real number, its fractal and integral properties, Journal of Mathematical Sciences, 215 (2016), №3, 323–340.

Yu.I. Zhykharieva, M.V. Pratsiovytyi, Representation of numbers by the applicable Liurot’s series: basics of topological-metric, fractal and probabilistic theories, Sci. J. Natl. Pedagogical Dragomanov Univ. Serya 1. Phys. Math. Sci., 9 (2008), 200–211 (National Pedagogical Dragomanov University, Kyiv (in Ukrainian)).

Published
2021-10-23
How to Cite
1.
Zamrii I, Shkapa V, Vlasyk H. Fundamentals of metric theory of real numbers in their $\overline{Q_3}$-representation. Mat. Stud. [Internet]. 2021Oct.23 [cited 2022Jan.20];56(1):3-19. Available from: http://www.matstud.org.ua/ojs/index.php/matstud/article/view/102
Section
Articles